Suggest treatment for tiny ulcers in genital area

default
Posted on Mon, 15 Jun 2015 in Skin Hair and Nails
Question: hello, 4 days ago I was diagnosed with symptoms that's close to genital warts, but the physican wasn't sure of it. Without my agreement she put TCA treatment on my warts. She told me to not wash it off within 4 hrs but did not tell me I have to wash it off at 6hrs. So I wash it off at night, which is 9 hrs past by. Ever since then I'm dealing with extreme pain in my genital area. Every time I go pee, it hurts like hell. I'm even afraid to go to bathroom now. I went to clinic yesterday, one of the doctor told me the area is burn and the skin in the surface is all gone. Now there are ulcer appeared in the bottom of my genital, and still little warts appeared( or was there before, did not burn completely). Was the TCA treatment nessecary and am I really getting genital warts or is it herpes or sythilis.
doctor
Answered by Dr. Rahul Kumar 58 minutes later
Brief Answer:
Take antibiotics

Detailed Answer:
Hello
Thanks for the query and photograph.
At present only tiny ulcers are visible.
These ulcers might have been formed by TCA.
It is difficult to say whether it was wart or any other disease.
Apply an antibacterial cream like mupirocine and take amoxicillin capsule. This is a prescription drug.
It is important to prevent development of bacterial infection.
I treat such cases with the above mentioned medication and have seen excellent response.
Once the ulcer heals send me another picture.
This will help in finding out what the exact lesion was .
Wishing you a good health.
Thank you
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Rahul Kumar 5 hours later
Hi, I just added two new pics. Can you please tell me what's going on with my genital area now?
doctor
Answered by Dr. Rahul Kumar 18 hours later
Brief Answer:
It's improving

Detailed Answer:
Hello
Thanks for the follow up and photograph.
These white spots are due to TCA.
Ulcers are healing well.
I hope you are using antibiotics.
Don't worry just wait for a week.
You will get good results.
Let me know if you have any other doubt.
Thank you
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6301 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Amoxicillin

doctor1 MD

hi Dr. Im asthmatic and 5 days ago i got too much pain in my chest when i cough... 1st Dr. prescribed Amoxillin 500mg ... no changes... 2nd Dr....

doctor1 MD

Hi! My daughter s been prescribed a 5ml does of amoxicillin, and I gave her some. I left for a little while, and my son forgot and gave her another...

doctor1 MD

I m pregnant have upper respiratory infection Dr. prescribed Amoxicillin 500 and i had missed dose supposed to take three times a day woke up at...

doctor1 MD

I have done a tonsileectomy after suffering from tonsilitis for 25 yrs . Then I am facing problems of acute pharyngitis. I am taking medicines like...

doctor1 MD

Can you take amoxicillin and Valtrex for shingles at the same time. I have a sinus infection and my shingles has returned. YYYY@YYYY

doctor1 MD

For the past week I had lot of itching near my butt, after few days the skin became very thick. Currently itching has reduced, but I can feel the...

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the...

Get personalised answers from verified doctor in minutes across 80+ specialties

134 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2